# SDR C2XA97CL080

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 14,068 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - FLT 3342 - CREW REPORTED THAT THE LEFT PROP RPM WENT TO 115 PERCENT DURING DESCENT, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT ENGINE IAW CONT EXPRESS MX DIRECTIVES NR 7 AND NR 8, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
